|cd 4 , cd 4 % and viral load
Jul 28, 2013
Hello to all staff members .back in april after being off meds for about a year I had a viral load of approximately 12,333 my cd 4 % was 24 and my cd 4 count was 309 so my doctor went ahead and suggested starting on atripla again which is what I was taking before . I started taking atripla on june 25, 2013 and on july 5th , 2013 i visited my doctor and he suggested taking my viral load and cd 4 count on july 25th a month from when i started taking the atripla. by accident the lab in the doctors office took my cd 4 and viral load on july 5th approximately 10 days after starting atripla . my cd 4 was 508 with 22% and my viral load was 797 . my question is . is it possible for the cd 4 to climb that high that quick and viral load to lower that quick ? i had another set of labs done today which was the date i was originally scheduled for.
|Response from Dr. Holodniy|
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Stinging Pain?
- Is Psoriasis A Symptom Of HIV?
- Runny Nose Sign Of Ars
- Dry Cough After Kissing Cut On Lip Worried I Have HIV
- Itchy Vagina After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.